Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v76.i6.30
pages 477-490

IMPROVEMENT OF FLOW-ORIENTED FAST REROUTE MODEL BASED ON SCALABLE PROTECTION SOLUTIONS FOR TELECOMMUNICATION NETWORK ELEMENTS

A. V. Lemeshko
Kharkiv National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkiv, 61166, Ukraine
O. S. Yeremenko
Kharkov National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine
N. Tariki
Kharkov National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine

ABSTRACT

The flow-oriented fast reroute model has been improved. The node and link protection were formulated in the linear form with implantation of the single path and multipath routing strategies. The linear-quadratic criterion of optimality was justified. With the aim to ensure a maximum network performance and solution scalability the system of hierarchy relations was determined. The efficiency and adequacy of the proposed fast reroute model were confirmed by a number of numerical examples for solving the single path and multipath routing problems using the implementation of various protection schemes of the network elements.